Why do I feel sick after taking my pill's for restless legs syndrome?

Probably side FX. Sometimes the medicines for this condition can cause nausea as a side effect. It helps to take them with juice or crackers in such a case.

Related Questions

I have restless leg syndrome, my primary Dr. Prescribed only 10 pills of ambien, (zolpidem) once every night before going to bed 5mg. Not working. Can I take an?

Rls. Restless leg syndrome is a diagnosis of exclusion which means all must be ruled out first. Restless leg is associated with iron deficiency anemia go back to your doctor and have your blood work done . Read more...
See below. Ambien (zolpidem) is NOT a proper drug for Restless Leg Syndrome, but there are several very effective medications which do work. See a neurologist, confirm your diagnosis, and get appropriate treatment. Read more...

What are the side effects of taking benedryl, NyQuil, semantral, and meds for restless leg syndrome?

Pharmacist. Your pharmacist is very qualified to inform you of the side effects of these medications and instruct you about possible interactions and precautions when you take them. Read more...
My questions. Why are you taking all these medications? Restless leg syndrome does not respond to any of these, and the mainstay category which works includes dopamine agonists and Horizant. Recommend you get this entire program readjusted. See a neurologist. Read more...